# SDR SWAA2015032037610

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070001
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY WALL FLASHLIGHT BRACKET ASSEMBLY BROKEN ON OTBD POSITION.  R & R BRACKET ASSEMBLY IAW CMM.
